# SDR COEA2018060781801

- Difficulty date: May 8, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 22,106 hours, 28,585 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Part number: S57210624204
- Part serial: 000
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT REAR SPAR UPPER STRIP HAD CORROSION, BETWEEN RIBS 14 - 17.  REPAIRED IAW SRAS PCE-1855/18.
